# SDR SWI2025F01832

- Difficulty date: November 3, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,893 hours, 24,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE FRAME AT LT BS 847, HAS 4 ELONGATED HOLES WHERE SITS AFT SEALING ANGLE AND SILL BEAM.  PERFORMED REPAIR FOR ELONGATED HOLES AT LT SIDE BS 847 IAW ALL STEPS OF REO 670-53-41-770 REV-B. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
